# SDR SWAA2016060652372

- Difficulty date: May 26, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 42,421 hours, 24,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT U CHANNEL CRACKED AT BS 540, BETWEEN BL 0 - LBL 24.  R & R U CHANNEL IAW SRM.
